# SDR MZZA97145

- Difficulty date: June 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N79745
- Make and model: Boeing 727224
- Aircraft serial: 22448
- System (JASC): 2782 · Leading Edge Slat Actuator
- Part: Actuator
- Part number: 651781820
- Condition: Leaking
- Location: Nr 2 L/E Flap
- Stage of operation: TX
- Nature of condition: K
- Precautionary procedure: D

## Discrepancy

HNL - FLT 956 - LOG PAGE NR 7948772.  AFTER PUSH-BACK, FOUND LEFT WING NR 2 L/E FLAP ACTUATOR LEAKING FROM ROD END IN RETRACT POSITION.  MAINTENANCE REMOVED AND REPLACED NR 2 L/E FLAP ACTUATOR PER MM 27-81-22, PAGES 401-403.  GROUND OPERATIONAL AND LEAK CHECK GOOD.  NO LEAKS NOTED.  (X)
